# SDR 29GA2015032000002

- Difficulty date: March 13, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 30,999 hours, 34,472 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 7252110
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRSTAIR DOOR IS DIFFICULT TO CLOSE.  PERFORMED ADJUSTMENT TEST OF THE AIRSTAIR DOOR OPERATION, NO DEFECTS NOTED, OK FOR SERVICE.
